CSpace
具三阶段结构的非自治单种群模型
梁志清1; 陈兰荪2
2005
Source Publication华中师范大学学报自然科学版
ISSN1000-1190
Volume39Issue:2Pages:149
Abstract建立一类具三个阶段结构的非自治单种群模型:{x′-1(t)=a(t)x-3(t-τ)-b-1(t)x-1(t)-c(t)x-1(t),x′-2(t)=c(t)x-1(t)-d-2(t)x-2(t)-e(t)x-2(t)-θ(t)x+2-2(t),x′-3(t)=e(t)x-2(t)-f(t)x-3(t).利用重合度理论中的延拓定理研究该模型的正周期解的存在性,得到了正周期解存在的充分条件.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41299
Collection中国科学院数学与系统科学研究院
Affiliation1.玉林师范学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
梁志清,陈兰荪. 具三阶段结构的非自治单种群模型[J]. 华中师范大学学报自然科学版,2005,39(2):149.
APA 梁志清,&陈兰荪.(2005).具三阶段结构的非自治单种群模型.华中师范大学学报自然科学版,39(2),149.
MLA 梁志清,et al."具三阶段结构的非自治单种群模型".华中师范大学学报自然科学版 39.2(2005):149.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[梁志清]'s Articles
[陈兰荪]'s Articles
Baidu academic
Similar articles in Baidu academic
[梁志清]'s Articles
[陈兰荪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[梁志清]'s Articles
[陈兰荪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.